MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049807
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A visual inspection of the product involved in the complaint was performed on a video received by the customer of product code 1885 (micro mist nebulizer w/elong).During the visual inspection on the received video, the tubing disconnection from nebulizer was observed.Although, tubing disconnected from nebulizer was observed on the provided video, the sample needs to be evaluated to confirm this issue as a manufacturing defect.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the nurse was preparing to atomize the patient, and when the product was assembled, it was found that the connecting port of the product connecting tube and the bottom of the medicine cup slipped naturally during installation, and it could not be connected and used normally".No patient involvement reported.

Brand Name
HUDSON MICRO MIST NEBULIZER W/ELONG
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12220472
Report Number3004365956-2021-00211
Device Sequence Number11889140
Product Code CAF
UDI-Device Identifier14026704645920
UDI-Public14026704645920
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2025
Device Model NumberIPN049807
Device Catalogue Number1885
Device Lot Number74C2001368
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1